# SDR 98ZZZX2718

- Difficulty date: June 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4617A
- Make and model: Cessna P210N
- Aircraft serial: P21000809
- Engine: Cont TSIO520AF
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 63521854S1200
- Condition: Failed
- Location: Fuel Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DURING TEST FLIGHT AFTER INSTALLING FACTORY REBUILT ENG, FUEL PRESS DROPPED FROM REQUIRED 186 POUNDS PER/HR TO 80 POUNDS PER/HR.  A SAFE PRECAUTIONARY LANDING WAS EXECUTED.  UPON EXITING RUNWAY, ENG STOPPED RUNNING WITHOUT PULLING THE MIXTURE.  EXITING ACFT, FUEL FOUND RUNNING FROM LOWER COWL.  REMOVING COWL AND INSPECTING FUEL SYSTEM, DISCOVERED B-NUT ON HIGH PRESS FUEL LINE FROM FUEL PUMP TO FUEL CONTROL WHICH IS INSTALLED BY FACTORY, LOOSE.  THIS NUT WAS MARKED WITH ANTI-TAMPER PAINT BY THE FACTORY AND WAS INSPECTED AND FOUND TIGHT.  PREVIOUS TO FLT, FULL POWER RUN-UPS AND FUEL FLOW CHECKS PERFORMED IAW FACTORY GUIDE LINES FOR ENG.  POST-RUN EXAM REVEALED NO LEAKS.
